# SDR 9810249614

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Contaminated
- Location: Rt Fuel Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, FUEL BEGAN VENTING FROM RIGHT WING WITH LEFT FUEL QUANTITY GAUGE INOPERATIVE.  CREW DECLARED A YELLOW EMERGENCY AND FLIGHT WAS DIVERTED TO MKE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED DEBRIS FROM INBOARD FLOAT DRAIN VALVE, OPERATIONAL CHECK NORMAL.
